# SDR IPXA2021051069156

- Difficulty date: April 20, 2021
- Submitted: May 10, 2021
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11F
- Aircraft serial: 48477
- Aircraft time: 77,006 hours, 13,225 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: SB115700635
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CRT WING LOWER WINGLET FWD FITTING IS CRACKED.REMOVED AND REPLACED CRACKED RT WING LOWER WINGLET FWD FITTING IAW EO MD11-5720-27680-C APPENDIX E. (MAJOR)
